# SDR QXEA200301353

- Difficulty date: October 25, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 3,409 hours, 2,510 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Pitot Head
- Part number: 0856VK9
- Part serial: 220537
- Condition: Obstructed
- Location: Zone 100
- Part time: 96 hours, 72 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 2452 ABORTED TAKEOFF DUE TO LARGE A/S SPLIT, FIRST OFFICERS A/S INDICATED APPROXIMATELY 80 KTS, CAPTAINS INDICATED APPROXIMATLEY 50 KTS.  ALSO INDICATED MASTER CAUTION WITH/EFIS COMPUTER MON AND MACH MESSAGES.  FOUND OBSTRUCTION IN PILOTS PITOT TUBE.  REPLACED PILOTS PITOT STATIC HEAD.  PERFORMED P/S LEAK TEST OF PILOTS SYSTEM ALL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
